# SDR SIMA20230803006

- Difficulty date: August 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER SEAT TRACK GOUGED BETWEEN FR82 - FR83 (MAJOR REPAIR)-C/A-REMOVED AND REPLACED WITH SERVICEABLE #4 RH UPPER SEAT TRACK BETWEEN FR 82-83 IAW EMB 170 SRM 51-40-08.
